# SDR SWAA2024102953726

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 32,094 hours, 15,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD AFT FLAP LOWER SURFACE IS DELAMINATED AT THE INBOARD END. DELAMINATION MEASURES 8.75' X 7.5'.<[01] REMOVED AND REPLACED R/H O/B AFT FLAP IAW B737 AMM 27-51-22. UP TO ADJUSTMENTS.;[02] REMOVED AND REPLACED R/H O/B AFT FLAP IAW B737 AMM 27-51-22. UP TO ADJUSTMENTS. THRU STEP 3.F(5)(G);[03] ADJUSTMENT AND OPS CHECK OF R/H O/B AFT FLAP IS GOOD PER B737 AMM 27-51-22.;[04] STEP 1 N/A?D - R/H O/B AFT FLAP REPLACED. NO FOLLOW-ON ACTION REQUIRED.
